×
About 363 results

ALLMedicine™ Anisocoria Center

Research & Reviews  114 results

Anisocoria secondary to antiperspirant wipes in a pediatric population: a case series.
https://doi.org/10.1016/j.jaapos.2021.08.301
Journal of AAPOS : the Official Publication of the Americ... Pecha JD, Yen KG et. al.

Nov 20th, 2021 - Anisocoria secondary to antiperspirant wipes in a pediatric population: a case series.|2021|Pecha JD,Yen KG,Moisiuc A,Cantor A,|

Anisocoria after scopolamine transdermal patch contamination: A case report.
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8601308
Medicine Joo JH

Nov 20th, 2021 - We report a case of anisocoria that occurred after contamination with a scopolamine transdermal patch, and introduce a diagnostic approach for anisocoria patients. A 35-year-old woman with no past ophthalmologic history presented to the ophthalmol...

The positive predictive value of photoscreening devices for amblyogenic conditions.
https://doi.org/10.1016/j.jaapos.2021.06.008
Journal of AAPOS : the Official Publication of the Americ... D'Souza H, Kun A et. al.

Nov 15th, 2021 - To determine the positive predictive value (PPV) of four photoscreening devices in detecting amblyogenic risk factors (ARFs). This is a retrospective cohort study of 1,200 failed vision screenings (FVS) referred to a pediatric eye care practice fr...

Cardiogenic shock with highly complicated course after influenza A virus infection trea...
https://www.ncbi.nlm.nih.gov/pmc/articles/PMC8572692
BMC Cardiovascular Disorders; Ebert D, Mungard N et. al.

Nov 9th, 2021 - The value of mechanical circulatory support (MCS) in cardiogenic shock, especially the combination of the ECMELLA approach (Impella combined with ECMO), remains controversial. A previously healthy 33-year-old female patient was submitted to a loca...

Safety of apraclonidine eye drops in diagnosis of Horner syndrome in an outpatient pedi...
https://doi.org/10.1016/j.jaapos.2021.07.011
Journal of AAPOS : the Official Publication of the Americ... Eldib AA, Patil P et. al.

Nov 6th, 2021 - To describe the efficacy and systemic side effects of apraclonidine drops 0.5% in children clinically suspected of having Horner syndrome. The medical records of patients with clinically suspected Horner syndrome who underwent testing with apraclo...

see more →

Drugs  3 results see all →

News  26 results

Ptosis after motorcycle accident
https://www.mdedge.com/familymedicine/article/240277/neurology/ptosis-after-motorcycle-accident
MDedge Family Medicine; Robert Gotfried, DO, FAAFP

May 18th, 2021 - A 45-year-old woman visited the clinic 6 weeks after having a stroke while on her motorcycle, which resulted in a crash. She had not been wearing a helmet and was uncertain if she had sustained a head injury.

Doctor and Nurse React to 'Nurses' TV Show
https://www.medpagetoday.com/hospitalbasedmedicine/generalhospitalpractice/90284

Dec 17th, 2020 - Mikhail Varshavski, DO, who goes by "Doctor Mike" on social media, is a board-certified family medicine physician at the Atlantic Health System's Overlook Medical Center in Summit, New Jersey. Watch him and a nurse reacting to a recent episode of ...

An Adult With Unilateral Mydriasis
https://www.medscape.com/viewarticle/886351

Oct 4th, 2017 - Case Presentation A 34-year-old man presents with a 2-week history of anisocoria, with the right pupil larger than the left. He noted a gradual increase in the size of his right pupil that had then become slightly smaller. He reported occasional b...

An Adult With Unilateral Mydriasis
https://www.medscape.com/viewarticle/886351_3

Oct 4th, 2017 - Discussion Tonic pupils were first reported at the turn of the 20th century and were described as tonically dilated and having a delayed reaction to convergence and accommodation.[4] In 1931, the Australian neurologist William John Adie drew atten...

Watson, the game is a foot…or a palm
https://www.mdedge.com/ccjm/article/145677/dermatology/watson-game-footor-palm?channel=327
Brian F. Mandell, MD, PhD

Sep 1st, 2017 - What common message do a 64-year-old woman with postoperative cognitive changes and an 83-year-old man with red palms have for us as physicians? As I read their clinical scenarios and the editorial by Westendorp, I was struck by the value and sign.

see more →

Patient Education  2 results see all →